Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: I can't take this anymore!  (Read 132 times)

0 Members and 1 Guest are viewing this topic.

Offline Alphaba79

  • Newbie
  • *
  • Posts: 40
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Sick
    Sick
  • Personal text
    • Poke This Member
I can't take this anymore!
« on: March 15, 2014, 03:01:33 AM »
Ever since I got back from my trip to India, I have been getting worse. Heavy and burning/cold sensations in my limbs are not going away and are in fact affecting other parts of my body now too, like my spine and head. The sensations are so terrifying that I've convinced myself that the medicines the doctors gave me in India poisoned me and now I'm suffering from brain and spinal cord damage.
I am fighting off two separate ailments here, Traveller's diarrhea and a head cold. I'm also having trouble sleeping due to jet lag. A few days ago, I went to the ER and got all sorts of blood and cultures tests done. So far, all have come back normal.
A few months ago, my GP prescribed Xanax. I never filled it since I had an unpleasant experience with others benzos (Ativan). I became dependent and had terrible withdrawal. But I'm getting desperate and need some relief so I've considered getting my script for Xanax filled. I've developed medication anxiety over the past 6 months and convinced myself that every pill is going to kill me. So taking this Xanax will hard.
I'm just looking for some support here. I'm very scared but I desperately want to regain control of my life.
Bookmark and Share

Offline anagargano

  • Full Member
  • ***
  • Posts: 177
  • Country: au
  • Rec's: 2
  • Gender: Female
  • Mood: Scared
    Scared
  • Personal text
    • Poke This Member
Re: I can't take this anymore!
« Reply #1 on: March 15, 2014, 05:09:41 AM »
You poor thing...look it sounds like you do have real illnesses even though they are not life threatening...you have had the tests done in the ER AND THEY SAY YOU ARE FINE OTHER THAN GETTING OVER THESE illnesses from your trip....the tests dont lie they wld have shown up something...I know how u feel about pills I am the same , but xanax might calm you down a little if your are that chop them up and take a little at a time.....but best thing might be to see a therapist......you are ok...really ! take care
Bookmark and Share

Offline Alphaba79

  • Newbie
  • *
  • Posts: 40
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Sick
    Sick
  • Personal text
    • Poke This Member
Re: I can't take this anymore!
« Reply #2 on: March 15, 2014, 07:09:57 AM »
You poor thing...look it sounds like you do have real illnesses even though they are not life threatening...you have had the tests done in the ER AND THEY SAY YOU ARE FINE OTHER THAN GETTING OVER THESE illnesses from your trip....the tests dont lie they wld have shown up something...I know how u feel about pills I am the same , but xanax might calm you down a little if your are that chop them up and take a little at a time.....but best thing might be to see a therapist......you are ok...really ! take care

Thank you so much for your reply. I keep trying to tell myself the doctors in India were good and knew full well what they were doing. My poor husband wasn't sure what to do when I went into full fledged panic mode and thought taking me to the ER in India was best. He is Indian himself and has full confidence in the medical system over there. I just wish they would wear gloves!

I did make an appointment with a therapist who specializes in anxiety disorders and I also ordered a self-help book for HA. That's a good idea about cutting the Xanax into smaller pieces! I will definitely start small. Thanks so much for your support!
Bookmark and Share

Offline Sunlover

  • Hero Member
  • *****
  • Posts: 1326
  • Country: us
  • Rec's: 18
  • Gender: Female
  • Mood: Lazy
    Lazy
    • Poke This Member
Re: I can't take this anymore!
« Reply #3 on: March 15, 2014, 07:15:06 AM »
From Sept of 2002 to Dec of 2002 I took point 25 Xanax twice a day every day.   Then stopped.  I didn't become addicted, had no withdrawal.  To this day I take it as needed (helps menopause symptoms! Stops hot flashes and night sweats!)  Sometimes I take it daily for 2 weeks, sometimes not at all for 2 weeks.

Also when you start freaking out about something my mom always says, "Xanax won't LET you worry"  and that is SO true!

And think how many Indian doctors are here!  (well, I don't know where you live, but I'm in NJ and there are more Patel's in my town than Smiths, Johnsons and Browns combined!   :winking0008:  The Indian doctors are VERY smart.  I like them actually!  So I think you were in good hands.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
5101 Views
Last post August 13, 2005, 10:54:47 AM
by bigmama734cbh
3 Replies
742 Views
Last post March 29, 2009, 06:03:27 PM
by Everlast
3 Replies
1153 Views
Last post March 30, 2009, 04:06:06 AM
by Jitterbug32
3 Replies
1137 Views
Last post May 22, 2009, 03:01:59 PM
by worriedsick
10 Replies
1158 Views
Last post June 03, 2009, 09:43:56 AM
by marc